# SDR FDKA200711362

- Difficulty date: November 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 17,080 hours, 15,630 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Speed Brakes
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6087 JFK (1122 PHX LCL) - SPEED BRAKE DISAGREE.  MX TROUBLESHOT AND OPS CHECKED GOOD.
